# SDR 95ZZZX3385

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30303A4
- Condition: Inop
- Location: Cabin
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOG BOOK ITEM NR 6, LOG PAGE 63734.  SMOKE DETECTOR LIGHT ON IN-FLIGHT AT 39,000, CABIN CLEAR.  REMOVED AND REPLACED SMOKE DETECTOR CONTROLLER IAW MM 26-10-0.  OPS NORMAL.
